# SDR 200602031

- Difficulty date: February 3, 2006
- Submitted: February 6, 2006
- Operation: Air carrier
- Aircraft: N646RW
- Make and model: Emb ERJ 170-100
- Aircraft serial: 17000066
- Aircraft time: 2,425 hours, 1,565 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 7623 HPN-ORD MAU 3 FAIL IN CRUISE, A/C DIVERTED TO DTW PER QRH.  RESET C/B`S MCDU 2, MAU 3 PWR 1, AND MAU 3 PWR 2.  ALL OPERATIONAL CHECKS GOOD IAW EMB 170 FAULT ISOLATION MANUAL SUB TASK 34-61-00-810-808-A.
